Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Are frequent vitamin B12 injections detrimental to health?

would a b12 injection every two months instead of every ten weeks help with my fatigue levels,or would more frequent jabs by g.p. be detrimental to my health,ive just had my jab and just wish i could feel this good always,i start to feel like a spring unwinding and foggy head after about six weeks after injection, thanks if u can advise mel
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello, what is your vitamin b12 level in the blood? have you undergone a test for vitamin b12 levels?
Treatment is required only if it is low?.Generally it is seen in pure vegetarians.

Vitamin b12 deficiency can result in
1.low hemoglobin levels
2.Numbness and tingling sensation in fingers and toes
4.loss of memory.
Treatment consists of vit b12 injections as follows

-daily for 5 days
-once a month for 3 months
-once in 6 months for lifetime.

Hence frequent vit b12 injections,if taken as above is not detrimental to health.
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor